Alert archive / New Mexico / Wind Advisories in 2009
Wind Advisory 23, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Apr 4, 2009, 4:07 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2009, 4:07 PM MDT (22:07 UTC)
- Expired
- Apr 4, 2009, 11:56 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 042207 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 407 PM MDT SAT APR 4 2009 ...STRONG WINDS CONTINUING INTO THE EVENING ACROSS PORTIONS OF EASTERN AND CENTRAL NEW MEXICO... .A STRONG SURFACE AIR PRESSURE DIFFERENCE FROM NORTHEAST TO SOUTHWEST ACROSS NEW MEXICO ALONG WITH A SURFACE COLD FRONT DROPPING SOUTH ACROSS THE EASTERN PLAINS TONIGHT WILL CONTINUE TO BRING STRONG AND GUSTY WINDS TO MUCH OF THE EAST HALF OF NEW MEXICO. THE STRONGEST WINDS ARE EXPECTED EAST FROM THE CENTRAL MOUNTAIN CHAIN ACROSS THE EASTERN PLAINS. NMZ005-010-011-016-017-026-050600- /O.CAN.KABQ.HW.W.0011.000000T0000Z-090405T0200Z/ /O.NEW.KABQ.WI.Y.0023.090404T2207Z-090405T0600Z/ NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...CARRIZOZO...RUIDOSO 407 PM MDT SAT APR 4 2009 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THE HIGH WIND WARNING HAS BEEN CANCELLED. WEST WINDS SUSTAINED AT 20 TO 35 MPH WITH GUSTS TO AROUND 45 MPH ARE EXPECTED OVER THE ADVISORY INTO THE EVENING. LOCAL AREAS OF REDUCED VISIBILITIES IN BLOWING DUST MAY RESULT FROM THE STRONGER GUSTS. WIND SPEEDS SHOULD DROP OFF SOMEWHAT AFTER 10 OR 11 PM MDT. ACROSS COLFAX AND MORA COUNTIES...WINDS WILL BLOW FROM THE NORTH AND NORTHEAST BEHIND A COLD FRONT BY EARLY TO MID EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ006-007-012-013-018>021-050600- /O.CAN.KABQ.HW.W.0011.000000T0000Z-090405T0200Z/ /O.NEW.KABQ.WI.Y.0023.090404T2207Z-090405T0600Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS-ROOSEVELT COUNTY- CURRY COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...SANTA ROSA... TUCUMCARI...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 407 PM MDT SAT APR 4 2009 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THE HIGH WIND WARNING HAS BEEN CANCELLED. WEST WINDS SUSTAINED AT 20 TO 35 MPH WITH GUSTS TO AROUND 45 MPH ARE EXPECTED OVER THE ADVISORY INTO THE EVENING. LOCAL AREAS OF REDUCED VISIBILITIES IN BLOWING DUST MAY RESULT FROM THE STRONGER GUSTS. A COLD FRONT DROPPING FROM THE FAR NORTHEAST PLAINS INTO THE EAST CENTRAL PLAINS WILL CREATE A SECONDARY WIND SURGE AS WINDS SHIFT IN THOSE AREAS FROM WEST TO NORTH. AHEAD OF THIS FRONT WIND SPEEDS MAY DROP OFF SOMEWHAT NEAR OR SHORTLY AFTER SUNSET...BUT SHOULD INCREASE FOR A FEW HOURS AFTER FRONTAL PASSAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ003-008-009-014-015-042315- /O.CAN.KABQ.WI.Y.0022.000000T0000Z-090405T0200Z/ UPPER RIO GRANDE VALLEY-WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...ESPANOLA...GALLUP/GRANTS... ALBUQUERQUE...GLENWOOD...SOCORRO 407 PM MDT SAT APR 4 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. WEST AND NORTHWEST WINDS WILL DIMINISH THIS EVENING TO BETWEEN 10 AND 20 MPH. $$ 43
2 follow-up statements
000 WWUS75 KABQ 050237 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 837 PM MDT SAT APR 4 2009 ...STRONG WINDS CONTINUING INTO THE EVENING ACROSS PORTIONS OF NORTHEASTERN NEW MEXICO... .A STRONG SURFACE PRESSURE GRADIENT FROM SOUTHEAST COLORADO TO EAST CENTRAL NEW MEXICO WILL REMAIN THROUGH THE LATE EVENING HOURS AS A COLD FRONT SURGES SOUTHWARD. THIS WILL CREATE STRONG WINDS ALONG AND JUST BEHIND THE FRONTAL BOUNDARY. NMZ005-010-011-016>021-026-050345- /O.CAN.KABQ.WI.Y.0023.000000T0000Z-090405T0600Z/ NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...CARRIZOZO... RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 837 PM MDT SAT APR 4 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. WINDS WILL CONTINUE TO DIMINISH THROUGH THE EVENING. THERE IS SOME POTENTIAL FOR STRONGER WINDS AFTER MIDNIGHT IN THE EASTERN PLAINS AS A COLD FRONT SURGES SOUTHWARD...BUT THESE WILL BE FAIRLY BRIEF AND LOCALIZED ALONG THE FRONT. $$ NMZ006-007-012-013-050600- /O.CON.KABQ.WI.Y.0023.000000T0000Z-090405T0600Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...SANTA ROSA...TUCUMCARI 837 PM MDT SAT APR 4 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. A COLD FRONT DROPPING FROM THE NORTHEASTERN PLAINS WILL CREATE A SECONDARY SURGE OF STRONG WINDS AS THEY SHIFT MORE NORTHERLY. EXPECT PERIODS OF SUSTAINED WIND SPEEDS BETWEEN 25 AND 35 MPH WITH OCCASIONAL GUSTS UP TO 55 MPH. IN ADDITION...AREAS OF BLOWING DUST MAY REDUCE VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 52
000 WWUS75 KABQ 050556 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1156 PM MDT SAT APR 4 2009 ...STRONG WINDS TO CONTINUE OVER UNION COUNTY THROUGH THE OVERNIGHT... .A STRONG AREA OF SURFACE HIGH PRESSURE WILL SLOWLY PUSH SOUTHWARD OUT OF EASTERN COLORADO. THIS WILL ALLOW STRONG WINDS BEHIND A COLD FRONT TO CONTINUE ACROSS UNION COUNTY THROUGH THE OVERNIGHT HOURS. NMZ007-051100- /O.CAN.KABQ.WI.Y.0023.000000T0000Z-090405T0600Z/ /O.NEW.KABQ.WI.Y.0024.090405T0600Z-090405T1100Z/ FAR NORTHEAST PLAINS- INCLUDING THE CITY OF...CLAYTON 1156 PM MDT SAT APR 4 2009 ...WIND ADVISORY IN EFFECT UNTIL 5 AM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM MDT SUNDAY. A COLD FRONT THAT DROPPED ACROSS THE NORTHEASTERN PLAINS WILL CONTINUE TO CREATE STRONG NORTHERLY WINDS. EXPECT PERIODS OF SUSTAINED WIND SPEEDS BETWEEN 25 AND 35 MPH WITH OCCASIONAL GUSTS UP TO 55 MPH. IN ADDITION...AREAS OF BLOWING DUST MAY REDUCE VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ006-012-013-050700- /O.CAN.KABQ.WI.Y.0023.000000T0000Z-090405T0600Z/ HARDING COUNTY-CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- INCLUDING THE CITIES OF...ROY...SANTA ROSA...TUCUMCARI 1156 PM MDT SAT APR 4 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. NORTHERLY WINDS WILL REMAIN BREEZY THROUGH THE OVERNIGHT HOURS...BUT ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 4, 3:13 PM MDT, 54 minutes earlier.
Area forecast discussion, Apr 4, 3:13 PM MDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 313 PM MDT SAT APR 4 2009 .DISCUSSION... LOTS OF GRIDS AND HAZARDS MANIPULATIONS TO DO BEFORE STARTING ON THIS PRODUCT...BUT BELIEVE THINGS HAVE TURNED OUT FOR THE MOST PART THE WAY INTENDED FOR THE REMAINING HIGHLIGHTS. CONCERNS ARE THAT WITH THIS PACKAGE...NEEDED TO CANCEL EARLY W AND RIO GRANDE VALLEY WIND ADVISORIES...REPLACE THE PREVIOUS HIGH WIND WARNINGS WITH WIND ADVISORIES AND EXTEND THE LATTER IN TIME TO 06Z. LOOKS LIKE THINGS TURNED OUT OK. WIND MAXIMA ARE BEGINNING TO HEAD E OUT OF FCST AREA ATTM...BUT THERE WILL BE SECONDARY SFC WIND MAX BEHIND SOUTHBOUND FRONT THAT IS JUST INTO FAR NE NM CURRENTLY. MAY BE A 1 TO 3 HR DROP BELOW ADVISORY LEVEL WINDS IN MUCH OF THE E AHEAD OF THIS FRONT...BUT SHOULD APPROACH OR EXCEED CRITERIA BEHIND SFC FRONT FOR SEVERAL HOURS. AS FOR CHANCE FOR WINTER WX ADVISORY CONDITIONS ACROS THE N OR NE...IT APPEARS THAT SUCH A SMALL PORTION OF ZONES 4 AND 5 ARE AT RISK OF ANYTHING MORE THAN THE MIN ADVISORY SNOW CRITERIA TONIGHT THAT...AFTER SOME DISCUSSION AMONG THE FCSTRS HERE...WENT WITH NO ADVISORY FOR NOW. HPC INDICATES MAYBE 4 OR 5 INCHES FAR NORTHERN SANGRES...BUT THAT MAY BE PUSHING IT A BIT AND IT LOOKS LIKE THERE WILL NOT BE NEARLY AS MUCH SNOW COMING SOUTHWARD INTO ZONES 5 OR 7 AS WAS CASE WITH LAST SYSTEM. SO THOSE ZONES SEEM SAFE FOR NOW. EVENING SHIFT WILL WANT TO WATCH FOR THAT ADVISORY POTENTIAL THROUGH THE EVE. FINALLY A QUIETER PATTERN COMING UP FOR 3 TO 4 DAYS AFTER TONIGHT...THOUGH SUN INTO SUN EVE MAY WELL FEATUE A FEW MORE RAIN AND SNOW SHOWERS N AND NE WITH BAGGY TRAILING TROUGH SHEARING OUT ACROSS N NM...BUT SUB ADVISORY CRITERIA. WINDS TO BE MUCH LOWER ALSO SUN AND THROUGH AT LEAST TUE BEFORE INCREASING AGAIN WED. THAT SYSTEM TAKING A LITTLE MORE NORTHERLY TRACK SO PCPN LOOKS LESS THAN OR AT LEAST NO MORE THAN THIS CURRENT SYSTEM. NEXT MAJOR SYSTEM THIS WEEKEND IS SHOWING EVEN MORE DIVERGENCE BETWEEN EXTENDED MODELS THAN IN LAST FEW RUNS WITH EURO FARTHER S THAN PREVIOUS RUN...TO S OF NM...AND LATEST GFS INDICATING MUCH MORE NORTHERLY TRACK. STAY TUNED...BUT WOULD IMAGINE THEY WILL GET CLOSER TOGETHER IN A FEW DAYS...SOMEWHERE IN BETWEEN CURRENT TRACKS. 43 && .AVIATION... SURFACE WINDS ARE EXPECTED TO GRADUALLY WEAKEN IN CENTRAL AND EASTERN AREAS THIS EVENING AS THE WIND SPEED MAXIMUM ALOFT CONTINUES TO EXIT EAST. WINDS ARE ALSO EXPECTED TO DECREASE FOR A TIME THIS EVENING ON THE EASTERN PLAINS AFTER SUNSET...BUT A BACK DOOR COLD FRONT WILL SHIFT THEIR WINDS OUT OF THE NORTH AND GUSTS WILL RETURN AS THE NIGHT PROGRESSES. THIS FRONT COULD CAUSE WINDS TO GUST AROUND 10 KNOTS HIGHER THAN FORECASTED IN EASTERN TAFS FOR AN HOUR OR TWO OVERNIGHT...ESPECIALLY AT KTCC AND KROW. AS OUR RECENT STORM SYSTEM EXITS NORTHEAST TONIGHT...WRAP AROUND MOISTURE AND INSTABILITY IN NORTHERLY FLOW ALOFT WILL DELIVER MOUNTAIN OBSCURATIONS AND SNOW SHOWERS TO THE NORTHERN MOUNTAINS...ESPECIALLY FROM KSKX TO KAXX AND KRTN. SOME OF THESE SHOWERS/OBSCURATIONS MAY LINGER INTO SUNDAY MORNING. MVFR CONDITIONS IN LOW CLOUDS/FOG WILL ALSO BE POSSIBLE IN THE NORTHERN MOUNTAINS AND IN SOME VALLEYS OF THE WEST CENTRAL MOUNTAINS LATE TONIGHT INTO SUNDAY MORNING...MAINLY IN PLACES THAT ACCUMULATED SNOW LAST NIGHT OR WILL ACCUMULATE SNOW TONIGHT. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 44 && .FIRE WEATHER... CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE UNTIL AROUND 8 PM FROM THE RIO GRANDE VALLEY EASTWARD...INCLUDING SOUTHERN PORTIONS OF THE NORTHEAST PLAINS. AFTER SUNSET WINDS WILL DECREASE AND HUMIDITIES WILL BEGIN TO RISE...ESPECIALLY AS A BACK DOOR COLD FRONT DROPS SOUTHWARD ALONG THE TX BORDER OVERNIGHT. EXPECT NICE HUMIDITY RECOVERIES WITH SNOW SHOWERS IN THE NORTHERN MOUNTAINS NEAR THE CO BORDER OVERNIGHT...BUT HUMIDITY RECOVERIES WILL BE MEAGER IN SOUTHERN PORTIONS OF THE RIO GRANDE VALLEY. THE NEXT STORM SYSTEM TO CROSS THE CENTRAL ROCKIES NORTH OF NM WILL BE ON WEDNESDAY...WHEN STRONG TO VERY STRONG WEST WINDS ARE EXPECTED. WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY DEVELOP...AND IT IS DIFFICULT TO RULE OUT ANY ZONE AT THIS TIME. THERE IS A RISK THAT WINDS WILL INCREASE WITH THIS SYSTEM AS EARLY AS TUESDAY AFTERNOON IN THE WEST WITH CRITICAL FIRE WEATHER CONDITIONS POSSIBLE. THERE IS A BETTER CHANCE THAT STRONG WINDS AND CRITICALLY LOW HUMIDITIES WILL PERSIST ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN ON THURSDAY AS THE STORM SYSTEM GRADUALLY EXITS EAST. ADDITIONALLY...PARTS OF THE NORTHERN AND WESTERN MOUNTAINS COULD RECEIVE LIGHT PRECIPITATION WEDNESDAY AND WEDNESDAY NIGHT...ESPECIALLY NEAR THE CO BORDER. 44 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 25 52 23 64 / 10 0 0 0 GALLUP.......................... 16 55 15 65 / 5 0 0 0 GRANTS.......................... 18 56 17 64 / 5 0 0 0 GLENWOOD........................ 27 65 28 74 / 0 0 0 0 CHAMA........................... 16 39 15 58 / 30 10 0 0 LOS ALAMOS...................... 26 50 21 59 / 10 10 0 0 RED RIVER....................... 13 42 10 50 / 40 20 10 0 TAOS............................ 17 43 12 57 / 30 5 0 0 SANTA FE........................ 22 49 22 58 / 10 5 0 0 SANTA FE AIRPORT................ 25 51 23 61 / 10 0 0 0 ESPANOLA........................ 21 54 22 65 / 5 0 0 0 ALBUQUERQUE HEIGHTS............. 32 56 32 64 / 5 0 0 0 ALBUQUERQUE VALLEY.............. 28 57 29 69 / 5 0 0 0 ALBUQUERQUE FOOTHILLS........... 30 53 30 65 / 5 0 0 0 ALBUQUERQUE WEST MESA........... 31 57 31 67 / 5 0 0 0 SOCORRO......................... 31 63 31 70 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 20 49 20 59 / 5 0 0 0 MORIARTY/ESTANCIA............... 29 53 22 60 / 5 0 0 0 CARRIZOZO....................... 29 58 27 66 / 0 0 0 0 RUIDOSO......................... 29 50 22 56 / 0 0 0 0 RATON........................... 22 44 15 54 / 20 5 10 0 LAS VEGAS....................... 20 44 16 53 / 10 5 0 0 ROY............................. 21 42 25 50 / 10 5 5 0 CLAYTON......................... 19 40 22 52 / 10 5 10 0 SANTA ROSA...................... 27 50 25 63 / 5 0 0 0 TUCUMCARI....................... 26 50 23 56 / 5 5 0 0 FORT SUMNER..................... 29 56 28 61 / 5 0 0 0 CLOVIS.......................... 28 50 24 56 / 5 5 0 0 PORTALES........................ 29 54 27 62 / 5 5 0 0 ROSWELL......................... 37 57 29 61 / 5 5 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ104-106>108. WIND ADVISORY UNTIL 4 PM MDT THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ003-008-009-014-015. WIND ADVISORY UNTIL MIDNIGHT MDT TONIGHT FOR THE FOLLOWING ZONES... NMZ005>007-010>013-016>021-026. && 43/44
Hazardous weather outlook, Apr 4, 6:00 AM MDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT SAT APR 4 2009 NMZ001>021-026-051200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 430 PM MDT SAT APR 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...THIS EVENING AND INTO TONIGHT A WIND ADVISORY WILL REMAIN IN EFFECT THROUGH THE EVENING FOR AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WHERE WINDS OF 25 TO 35 MPH WILL PREVAIL. BY THE LATE EVENING...WINDS ARE EXPECTED TO SHIFT MORE NORTHERLY AS A COLD FRONT PUSHES THROUGH THE AREA. IN ADDITION...A RED FLAG WARNING REMAINS IN EFFECT THIS EVENING FROM THE LOWER AND MIDDLE RIO GRANDE VALLEY EASTWARD ACROSS THE EAST CENTRAL AND NORTHEAST PLAINS. SNOWFALL IS ALSO POSSIBLE OVER PORTIONS OF THE NORTHERN MOUNTAINS INTO THE NORTHEASTERN PLAINS THROUGH THE OVERNIGHT. ACCUMULATIONS WILL GENERALLY BE LIGHT WITH SOME LOCALIZED AREAS NEAR THE COLORADO BORDER PICKING UP TWO TO FOUR INCHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER STORM SYSTEM COULD AFFECT NEW MEXICO TUESDAY NIGHT THROUGH WEDNESDAY...BRINGING ANOTHER ROUND OF STRONG WINDS AND CRITICAL FIRE WEATHER CONDITIONS. ACCUMULATING SNOW WILL ALSO BE POSSIBLE OVER THE NORTHERN MOUNTAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE. 52
Nearby
Wind Advisories in New Mexico, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.